Acta Mathematica Vietnamica

Vol. 30 No. 3, 2005

Print
Nguyen Cong Minh, On Castelnuovo-Mumford regularity of products of monomial ideals 
pdf
203
Nguyen The Vinh, Matching theorems, fixed point theorems and minimax inequalities in topological ordered spaces
pdf
211
Le Van Thanh, Strong law of large numbers and Lp-convergence for double arrays of independent random variables
pdf
225
Nguyen Minh Duc, A short proof of the snake theorem of Karlin
pdf
233
Nguyen Manh Hung and Cung The Anh, Asymptotic expansions of solutions of the first initial boundary value problems for Schrödinger systems in domains with conical points I
pdf
241
S. S. Dragomir, Additive reserves of the generalized triangle inequality in normed spaces 
pdf
261
Nguyen Huu Tho, Holf-Lax-Oleinik type formula for multi-time Hamilton-Jacobi equations
pdf
275
Dinh Quang Luu, Convergence of adapted sequences in Banach spaces without the Radon-Nikodym property
pdf
289
Vu Hoang Linh, Corrigendum to “On the robustness of asymptotic stability for a class of singularly perturbed systems with multiple delays”, Acta Math. Vietnam. Vol. 30 (2005), No. 2, 137-151
pdf
299
You are here: Home Volume 21 - 30